Illinois Journal of Mathematics

On the norm of the sum of certain operators

Alan Hopenwasser

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 302-307.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050817

Digital Object Identifier
doi:10.1215/ijm/1256050817

Mathematical Reviews number (MathSciNet)
MR0377015

Zentralblatt MATH identifier
0298.47003

Subjects
Primary: 28A65
Secondary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Hopenwasser, Alan. On the norm of the sum of certain operators. Illinois J. Math. 19 (1975), no. 2, 302--307. doi:10.1215/ijm/1256050817. https://projecteuclid.org/euclid.ijm/1256050817


Export citation